# SDR ASAA2021022534365

- Difficulty date: February 25, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 66,637 hours, 9,421 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111611
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STA 500C JUST BELOW STR 8 R/H AT I./B HOLE  GROUNDED - YES. REPAIRED FRAME IAW T/C AD20090102-700-25-1R FIG 6
